Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 539-545
http://dx.doi.org/10.1155/S0161171289000670

On the exponential growth of solutions to non-linear hyperbolic equations

1Department of Mathematics, Pan American University, Edinburg 78509, Texas, USA
2Department of Mathematics, University of Kentucky, Lexington 40506, Kentucky, USA

Received 9 September 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Chi, H. Poorkarimi, J. Wiener, and S. M. Shah, “On the exponential growth of solutions to non-linear hyperbolic equations,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 539-545, 1989. doi:10.1155/S0161171289000670